# SDR S2YA04019

- Difficulty date: June 7, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Beech 1900D
- Aircraft serial: UE87
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810061
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE GEAR IN TRANSIT LIGHT ILLUMINATED WITH THE GEAR HANDLE UP AFTER THE GEAR SHOULD HAFE RETRACTED.  THE CREW MADE AN AIR-TURN-BACK.  MX INSPECTED THE AC AND REPLACED THE NOSE UPLOCK SWITCH.  MX OPS CHECK THE SYSTEM, FOUND NO DISCREPANCIES AND RETURNED THE AC TO SERVICE.  (K)
